American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 87 found      Go to page: 1 2 3

[31] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael W. Hero. Special $\alpha$-limit points for maps of the interval . Proc. Amer. Math. Soc. 116 (1992) 1015-1022. MR 1100653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Christoph Bandt and Siegfried Graf. Self-similar sets. VII. A characterization of self-similar fractals with positive Hausdorff measure . Proc. Amer. Math. Soc. 114 (1992) 995-1001. MR 1100644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. M. Blokh. The set of all iterates is nowhere dense in $C([0,1],[0,1])$ . Trans. Amer. Math. Soc. 333 (1992) 787-798. MR 1153009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robbert J. Fokkink and Lex G. Oversteegen. A recurrent nonrotational homeomorphism on the annulus . Trans. Amer. Math. Soc. 333 (1992) 865-875. MR 1088020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] C. Bernhardt, E. Coven, M. Misiurewicz and I. Mulvey. Comparing periodic orbits of maps of the interval . Trans. Amer. Math. Soc. 333 (1992) 701-707. MR 1079051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. L. Lipscomb and J. C. Perry. Lipscomb's $L(A)$ space fractalized in Hilbert's $l\sp 2(A)$ space . Proc. Amer. Math. Soc. 115 (1992) 1157-1165. MR 1093602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Shi Hai Li. Relations between chain recurrent points and turning points on the interval . Proc. Amer. Math. Soc. 115 (1992) 265-270. MR 1079896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Mike Hurley. Attractors in restricted cellular automata . Proc. Amer. Math. Soc. 115 (1992) 563-571. MR 1110544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 326} (1991), no.\ 1, 261--280; MR1010884 (91j:58133)] . Trans. Amer. Math. Soc. 333 (1992) 939-940. MR 1154541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Liang Chen and Shi Hai Li. Shadowing property for inverse limit spaces . Proc. Amer. Math. Soc. 115 (1992) 573-580. MR 1097338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] William Geller and Juán Tolosa. Maximal entropy odd orbit types . Trans. Amer. Math. Soc. 329 (1992) 161-171. MR 1020040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Xiaoying Dong. Iteration of a composition of exponential functions . Trans. Amer. Math. Soc. 328 (1991) 517-526. MR 1013329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] John N. Mather. Variational construction of orbits of twist diffeomorphisms . J. Amer. Math. Soc. 4 (1991) 207-263. MR 1080112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Michał Misiurewicz and Zbigniew Nitecki. Combinatorial patterns for maps of the interval. Memoirs of the AMS 94 (1991) MR 1086562.
Book volume table of contents   

[48] Christoph Bandt. Self-similar sets. V. Integer matrices and fractal tilings of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 112 (1991) 549-562. MR 1036982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Károly Simon. The set of second iterates is nowhere dense in $C$ . Proc. Amer. Math. Soc. 111 (1991) 1141-1150. MR 1033961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets . Trans. Amer. Math. Soc. 326 (1991) 261-280. MR 1010884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Mike Hurley. Varieties of periodic attractor in cellular automata . Trans. Amer. Math. Soc. 326 (1991) 701-726. MR 1073773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Irwin Jungreis. Some results on the \v Sarkovski\u\i\ partial ordering of permutations . Trans. Amer. Math. Soc. 325 (1991) 319-344. MR 998354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Piotr Minc and W. R. R. Transue. A transitive map on $[0,1]$ whose inverse limit is the pseudoarc . Proc. Amer. Math. Soc. 111 (1991) 1165-1170. MR 1042271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Tomasz Nowicki and Sebastian van Strien. Hyperbolicity properties of $C\sp 2$ multi-modal Collet-Eckmann maps without Schwarzian derivative assumptions . Trans. Amer. Math. Soc. 321 (1990) 793-810. MR 994169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Marcy Barge and Richard Swanson. Pseudo-orbits and topological entropy . Proc. Amer. Math. Soc. 109 (1990) 559-566. MR 1012923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Stewart Baldwin. A complete classification of the piecewise monotone functions on the interval . Trans. Amer. Math. Soc. 319 (1990) 155-178. MR 961618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Steve Batterson and John Smillie. Rayleigh quotient iteration for nonsymmetric matrices . Math. Comp. 55 (1990) 169-178. MR 1023041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] V. V. Fedorenko, A. N. Šarkovskii and J. Smítal. Characterizations of weakly chaotic maps of the interval . Proc. Amer. Math. Soc. 110 (1990) 141-148. MR 1017846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 87 found      Go to page: 1 2 3